1 Publication

[1]
2018 | Journal Article | IST-REx-ID: 181 | OA
L. Erdös, T. H. Krüger, and D. T. Renfrew, “Power law decay for systems of randomly coupled differential equations,” SIAM Journal on Mathematical Analysis, vol. 50, no. 3. Society for Industrial and Applied Mathematics , pp. 3271–3290, 2018.
View | DOI | Download Published Version (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

1 Publication

[1]
2018 | Journal Article | IST-REx-ID: 181 | OA
L. Erdös, T. H. Krüger, and D. T. Renfrew, “Power law decay for systems of randomly coupled differential equations,” SIAM Journal on Mathematical Analysis, vol. 50, no. 3. Society for Industrial and Applied Mathematics , pp. 3271–3290, 2018.
View | DOI | Download Published Version (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed